The Matrix Ansatz, Orthogonal Polynomials, and Permutations
MetadataShow full item record
CitationCorteel, Sylvie, Josuat-Vergès, Matthieu, and Lauren K. Williams. 2011. The Matrix Ansatz, orthogonal polynomials, and permutations. Advances in Applied Mathematics 46(1-4): 209–225.
AbstractIn this paper we outline a Matrix Ansatz approach to some problems of combinatorial enumeration. The idea is that many interesting quantities can be expressed in terms of products of matrices, where the matrices obey certain relations. We illustrate this approach with applications to moments of orthogonal polynomials, permutations, signed permutations, and tableaux.
Citable link to this pagehttp://nrs.harvard.edu/urn-3:HUL.InstRepos:8316218
- FAS Scholarly Articles